[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 16, Issue 1 (9-2022) ::
JSS 2022, 16(1): 25-40 Back to browse issues page
Stochastic Comparisons of Convolution of Independent Random Variables in the Scale Model
Ebrahim Amini-Seresht , Ghobad Barmalzan , Ebrahim Nasiroleslami‎ *
Abstract:   (720 Views)

This paper deals with some stochastic comparisons of convolution of random variables comprising scale variables. Sufficient conditions are established for these convolutions' likelihood ratio ordering and hazard rate order. The results established in this paper generalize some known results in the literature. Several examples are also presented for more illustrations.

Keywords: Likelihood Ratio Order, Hazard Rate Order, Scale Model, Convolution.
Full-Text [PDF 266 kb]   (483 Downloads)    
Type of Study: Research | Subject: Reliability
Received: 2021/08/8 | Accepted: 2022/09/1 | Published: 2022/08/2
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Amini-Seresht E, Barmalzan G, Nasiroleslami‎ E. Stochastic Comparisons of Convolution of Independent Random Variables in the Scale Model. JSS 2022; 16 (1) :25-40
URL: http://jss.irstat.ir/article-1-778-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 16, Issue 1 (9-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4540